| Catalog Number |
CQ5054 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos/images/videos was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure for a stenotic lesion of the right forearm endoleak, the pta balloon allegedly leaked balloon contrast agent which prevented normal dilatation.The procedure was completed using another balloon.However, current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One video was provided and reviewed.The video shows the conquest device with blood residue and with what looks like a bead of liquid on the distal tip of the balloon.No specific anomalies noted to the balloon.Therefore, the investigation is inconclusive for the reported balloon rupture as no objective evidence was provided for review.A definitive root cause for the reported balloon rupture could not be determined based upon the provided information.It is unknown whether patient and/or procedural issues contributed to the reported event.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure for a stenotic lesion of the right forearm endoleak, the pta balloon allegedly leaked balloon contrast agent which prevented normal dilatation.The procedure was completed using another balloon.There was no reported patient injury.